# SDR ASAA2023101545671

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N952AK
- Make and model: Boeing 737-9
- Aircraft serial: 60390
- Aircraft time: 4,051 hours, 1,189 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT UPON STARTING AFTER LANDING. GROUNDED - YES. CONDUCTED FAULT ISOLATION PROCEDURES PER B737-9 FIM 31-00-00-810-803. NO PRESENT FAULTS. APU START SUCCESSFUL. NO APU FAULT HISTORY. OK FOR SERVICE.
